# SDR RRXA11413

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 9754022503N
- Condition: Cracked
- Location: Rh Cusp Sta 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H CUSP LWR FLOOR BEAM TO CUSP FITTING CRACKED STA 280.  *** CORRECTIVE ACTION *** REMOVED CRACKED FITTING, INSTALLED REPLACEMENT PART IAW SRM 51-1-21 AND SRM 51-1-20D.
